MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL 4.5HLX ADV BR ANC-DYNA STR/BL; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

MEDOS INTERNATIONAL SàRL 4.5HLX ADV BR ANC-DYNA STR/BL; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Catalog Number 222001
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 09/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a rotator cuff repair procedure for right shoulder cuff injury, it was observed that while using the 4.5hlx adv br anc-dyna str/bl device, two anchors were placed at the greater tuberosity of the humerus to fix the torn supraspinatus, and the operation was completed successfully.It was reported that post surgery, three days later, an mri of the right shoulder revealed anchor loosening and a failure of implant fixation was considered.According to the reporter, the next day, a "right rotator cuff repair" was performed under general anesthesia and during the operation one anchor was loosened and detached, which was removed, and then one anchor was re-placed in the footprint area of greater tuberosity of humerus to fix the superior muscle on the stop point of greater tuberosity.It was reported that the operation went smoothly, and the right upper limb cervico-wrist band was immobilized after the operation.No additional information can be provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H11: additional narrative: device history review: there was a non-conformance not related.The complaint device was not returned to j&j medtech orthopaedics, therefore unavailable for a physical evaluation.A manufacturing record evaluation was performed for the finished device lot number (242l950), and there was a non-conformance unrelated to the reported complaint.Based on the current available information, we cannot determine a root cause for the reported failure.If the complaint device is received in the future, we will reopen the complaint and perform the investigation as appropriate.It has been determined that no corrective and/or preventative action is proposed and there is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H11: additional narrative: additional information was received stating that the surgeon reported that the cause of anchor pullout after the surgery was related to the patient's postoperative bath.During the second surgery, it was found that the cortical bone at the anchor implantation site was cracked and the anchor was bent and broken.The patient was stable after the second procedure and no further adverse events were reported.

Brand Name
4.5HLX ADV BR ANC-DYNA STR/BL
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 
3035526892
MDR Report Key23368991
Report Number1221934-2025-03960
Device Sequence Number13284124
Product Code MAI
UDI-Device Identifier10886705029402
UDI-Public(01)10886705029402(10)242L950(17)261031
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K173859
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number222001
Device Lot Number242L950
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by Manufacturer11/21/2025
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown